Pacific Journal of Mathematics

Half rings in linear spaces.

P. H. Maserick

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 137-148.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994733

Mathematical Reviews number (MathSciNet)
MR0192014

Zentralblatt MATH identifier
0142.09804

Subjects
Primary: 28.10

Citation

Maserick, P. H. Half rings in linear spaces. Pacific J. Math. 17 (1966), no. 1, 137--148. https://projecteuclid.org/euclid.pjm/1102994733


Export citation

References

  • [1] N.Dunford and J. Schwartz, Linear Operators (I), New York, 1958.
  • [2] P.R. Halmos, Measure Theory, New York, 1950.
  • [3] P.C.Hammer, Maximal convex sets, Duke Math. J. 22 (1955), 103-106.
  • [4] P.H.Maserick, Convex polytopes in linear spaces, To appear in the Illinois J. Math.
  • [5] P.H.Maserick, The structure of translation half rings in linear spaces, Proc. Amer. Math. Soc. 10 (1959), 133-139.
  • [6] J. vonNeumann, Functional Operators (I), Princeton, 1950.
  • [7] H.Weyl, The elementarytheory of convex polyhedra,Annals of Mathematics Studies, 24 (1950), 3-18.
  • [8] A. C.Zaanen, Linear Analysis, Amsterdam, 1956.